Please Advise for Vytorin

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

GAKnight
New Member


Date Joined Nov 2008
Total Posts : 3
   Posted 11/18/2008 10:41 AM (GMT -7)   
I have been taking Vytorin for a couple of years.  From time to time I experience a variety of symptoms.  My general health is good, BP 125/81, Blood sugar with metformins 80-120 depending on time to day).  I also take Lotrel for HPB and a synthroid for thyroid.
 
Lately I have been dizzy (not falling down, but dizzy) with slight anusea, sore shoulder muscles and ambient pain in hands and feet.  I have been to my ENT and am about to undergo allergy testing.   I also ahave mild indigestion and cramping. 
 
Are these symptoms consistent with a reaction to Vytorin?  Can they be more noticeable at times?  Is it uncommon for them to manifest themsleves over a period of time, and if so, how long after stopping the medicine can I expect some change/improvement.
 
Thanks so much.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 2:01 PM (GMT -7)
There are a total of 2,905,472 posts in 318,864 threads.
View Active Threads


Who's Online
This forum has 158220 registered members. Please welcome our newest member, Pj585.
389 Guest(s), 15 Registered Member(s) are currently online.  Details
Michelejc, notsosicklygirl, Artist Mark, tickbite666, Aset28, Charlie55, Samura, Lynnwood, Adagio, Hardlyrob, edgaroo, SharonZ, AZ Guy, straydog, JkorourkeRN for husband